Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Is there any side effects of Leptaden ?

i am taking leptaden tablet 2 tablets thee times a day.i am over weight .due to lack of milk i am taking it.i gained a lot after delivery .will it be the effect of that baby s 98 days old.can i stop that tablet .pls help me.i am 108 kgs now.i am also have pcod problem.
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  3217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
eptaden is an ayurvedic preparation used to increase milk in lactating mothers.Commonly there is no major side effect you can continue the tablets till your baby is around 6 months old after which the baby will start having other sorts of food along with mothers milk.But if you feel there is any problem and want to stop the tablets then you will have to help your child with top feeds like lactogen 1/nan 1.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor